Moving and ample cones of holomorphic symplectic fourfolds

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We analyze the ample and moving cones of holomorphic symplectic manifolds, in light of recent advances in the minimal model program. As an application, we establish a numerical criterion for ampleness of divisors on fourfolds deformation-equivalent to punctual Hilbert schemes of K3 surfaces.

Original languageEnglish (US)
Pages (from-to)1065-1080
Number of pages16
JournalGeometric and Functional Analysis
Volume19
Issue number4
DOIs
StatePublished - Dec 2009

Fingerprint

Hilbert Scheme
K3 Surfaces
Symplectic Manifold
Minimal Model
Divisor
Cone

Keywords

  • Ample cones
  • Birational geometry
  • Punctual Hilbert schemes of K3 surfaces

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology

Cite this

Moving and ample cones of holomorphic symplectic fourfolds. / Hassett, Brendan; Tschinkel, Yuri.

In: Geometric and Functional Analysis, Vol. 19, No. 4, 12.2009, p. 1065-1080.

Research output: Contribution to journalArticle

@article{6bcc885a7f5940b589b0975470d23cca,
title = "Moving and ample cones of holomorphic symplectic fourfolds",
abstract = "We analyze the ample and moving cones of holomorphic symplectic manifolds, in light of recent advances in the minimal model program. As an application, we establish a numerical criterion for ampleness of divisors on fourfolds deformation-equivalent to punctual Hilbert schemes of K3 surfaces.",
keywords = "Ample cones, Birational geometry, Punctual Hilbert schemes of K3 surfaces",
author = "Brendan Hassett and Yuri Tschinkel",
year = "2009",
month = "12",
doi = "10.1007/s00039-009-0022-6",
language = "English (US)",
volume = "19",
pages = "1065--1080",
journal = "Geometric and Functional Analysis",
issn = "1016-443X",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - Moving and ample cones of holomorphic symplectic fourfolds

AU - Hassett, Brendan

AU - Tschinkel, Yuri

PY - 2009/12

Y1 - 2009/12

N2 - We analyze the ample and moving cones of holomorphic symplectic manifolds, in light of recent advances in the minimal model program. As an application, we establish a numerical criterion for ampleness of divisors on fourfolds deformation-equivalent to punctual Hilbert schemes of K3 surfaces.

AB - We analyze the ample and moving cones of holomorphic symplectic manifolds, in light of recent advances in the minimal model program. As an application, we establish a numerical criterion for ampleness of divisors on fourfolds deformation-equivalent to punctual Hilbert schemes of K3 surfaces.

KW - Ample cones

KW - Birational geometry

KW - Punctual Hilbert schemes of K3 surfaces

UR - http://www.scopus.com/inward/record.url?scp=71049132209&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=71049132209&partnerID=8YFLogxK

U2 - 10.1007/s00039-009-0022-6

DO - 10.1007/s00039-009-0022-6

M3 - Article

VL - 19

SP - 1065

EP - 1080

JO - Geometric and Functional Analysis

JF - Geometric and Functional Analysis

SN - 1016-443X

IS - 4

ER -